# SDR SWAA075775

- Difficulty date: November 13, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 65,787 hours, 49,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546537
- Condition: Cracked
- Location: Bs 727 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAME CRACKED AT BS 727, STR 13L.  REPAIRED CHORD PER BFG ER.
